| Catalog Number |
10011865 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It is reported occlusion.Description: iv pump reading downstream occlusion.Piv and tubing assessed.Piv patent, tubing unclamped and removed from pump then reinserted.Continues to alarm downstream occlusion.Filter replaced and alarm resolved.No patient harm.
Additional Manufacturer Narrative
The customer reported the filter set was occluded, and returned one sample of material 10011865, lot unknown.Upon initial visual examination, the set had no defects or abnormalities.The occlusion was not replicated in the sample when tested with water.The complaint of fluid blockage could not be verified.A device history record review was not performed as the lot number is "unknown" for this complaint.The root cause of this issue could not be identified without a replicated failure.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information was provided.